4 doctors weighed in:

Can stomach cramps occur after you have radiation treatment?

4 doctors weighed in
Dr. Richard Mcgee
Internal Medicine - Hematology & Oncology
2 doctors agree

In brief: Yes

Certainly during and shortly after radiation treatment to the abdomen, the bowel can be irritable and this would be felt as cramps.
However, many other situations might also cause abdominal crampy pain during radiation, so it would be wise to talk to your doctor about any pain like this that lasts more than a few hours, especially if it is accompanied by nausea, vomiting, fever or bleeding.

In brief: Yes

Certainly during and shortly after radiation treatment to the abdomen, the bowel can be irritable and this would be felt as cramps.
However, many other situations might also cause abdominal crampy pain during radiation, so it would be wise to talk to your doctor about any pain like this that lasts more than a few hours, especially if it is accompanied by nausea, vomiting, fever or bleeding.
Dr. Richard Mcgee
Dr. Richard Mcgee
Thank
Dr. Erik Salib
Emergency Medicine

In brief: Yes

Yes

In brief: Yes

Yes
Dr. Erik Salib
Dr. Erik Salib
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
14 years in practice
416K people helped
Continue
111,000 doctors available
Read more answers from doctors